# SDR AALA201711279062

- Difficulty date: November 25, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 11,215 hours, 3,378 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ECAM MESSAGE OF SMOKE IN LAVATORY APPEARED WITH AUDIO WARNING.  FLIGHT ATTENDANTS CHECKED ALL LAVATORIES AND FOUND NO INDICATION OF FIRE OR SMOKE. ECAM MESSAGE LASTED ABOUT 5 SECONDS AND THEN WENT AWAY AND SHOWED NORMAL. ACCOMPLISHED TSM 26-15-00-810-803A, NO FAULTS NOTED AND INSPECTED LAVATORIES.
